Limit Theorems for functional of mixing processes with applications to U-statistics and dimension estimation

SA Borovkova, R Burton, HG Dehling

    Research output: Contribution to journalArticleScientificpeer-review

    65 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)4261-4318
    Number of pages58
    JournalAmerican Mathematical Society. Transactions
    Volume353
    Issue number11
    Publication statusPublished - 2001

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this